# SDR P5CA2019102300213

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,041 hours, 4,427 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 154EW2
- Part serial: EGN48112
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H ENG T25 SENSOR, CHANNEL A BLANK DURING ENGINE RUN.( REMOVED AND REPLACED SENSOR IAW AMM 73-21-02-024-010 AND AMM 73-21-02-424-009 REV. 128. PERFORMED TEST NO.11 (EEC) STATIC TEST AND RESULT WAS SATISFACTORY IAW AMM 71-00-00-725-268 REV. 128.  )
